Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Any medication to increase the height of a 19 year old? Medication for constipation?

my son aged 19 plus has a height of 5ft2inch.I am much worried about his height. can it be got increased at this level.If so please detail the methods. medicines available in the market can be helpful without any side effect on the body. 2ndly how can constipation be eradicated permanently. whether use of badam rogan in the present season with hot milk at bed time is good or not. what are the demerits of this oil. can it be useful in case of fatty liver
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

homeopathic medicine good for height promoter .that have no side effect and could give 100 % result till 25 years.but this is a constitutional medicine which would give 100% result .so you can see nearby good homeopaths.even in fatty liver /constipation both have good response to homeopathic & ayurevede medicine .so you can take either homeopathic or ayurevedic medicine.
Answered: Tue, 23 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor